# SDR IPXA2020112062601

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65909
- Aircraft time: 113 hours, 51 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE: N/A ATB, AC OOS.  NO EMERGENCY WAS DECLARED, LANDED W/OUT INCIDENT.  FOUND DAMAGE ON NR 12 SLAT LEADING EDGE.  C/W NR 12 SLAT LEADING EDGE DENT/GOUGE REPAIR, REF EO B767-5750-78560-A AND M/M 57-43-01-1A TEMP REPAIR.  OK TO CONTINUE.
